Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have brown discharge. On Ortho Tri Cyclen Lo. Reason?

I have been on Ortho Tri Cyclen Lo for 10 years. Recently (Nov-Dec) I started having brown discharge, usually the week before my period. I never skipped a period on the pill and always took the pills at the proper time. I went to my doctor and he did a pelvic exam and assured me that everything was fine-but we switched bc pills to Ortho Tri Cyclen, to see if that would stop the discharge. I switched in Feb. so I know that usually it takes 3 months to adjust, but I just finished the first week of pills in my pack and I again have brown discharge...It is enough that it stains underwear and generally makes me uncomfortable...Any advice?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The mild brownish discharge that you have is likely to be due to a mild hormonal imbalance. If you have not missed any pills and the periods are regular then pregnancy is not likely.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor